# SDR BB07070

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,168 hours, 17,015 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 750, PHL-BRU:  RUDDER TRIM INOPERATIVE WOULD NOT TRIM TO THE RIGHT.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE P8 TRIM CONTROL PANEL.  NO FURTHER FAULTS.
